# SDR AALA202304043909

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 30,733 hours, 6,278 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042604088
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 30,771 hours, 6,286 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX. AIRCRAFT WAS UNABLE TO PRESSURIZE, DUE TO A VENT AVIONICS SYSTEM FAULT AND THE BLOWER VENT OUTLET VALVE STAYED OPEN. THE AIRCRAFT LANDED AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE SKIN AIR OUTLET VALVE PER AMM 21-26-53 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
